# SDR DALA2022033002142

- Difficulty date: March 25, 2022
- Submitted: March 30, 2022
- Operation: Air carrier
- Aircraft: N583NW
- Make and model: Boeing 757351
- Aircraft serial: 32983
- Aircraft time: 67,435 hours, 22,005 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Door Frame
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5803 DTE, ER/A598161-14 FUSELAGE / OPENING FRAMES / #2 CARGO DOOR SURROUND STRUCTURE / LOWER SILL OUTBOARD CHORD / STA 1380 TO 1440 / CORROSION. CORRECTIVE ACTION: REF ERA 598161-14. (2170565)
